# SDR DALA2018041702555

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 56,231 hours, 20,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Receptacal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE CUTOUT OF TRAY ON EXTERNAL POWER RECEPTACLE.  MAINTENANCE REPAIRED IAW SRM 53-10-15, REPAIR 5.
